# SDR I5PA2020101868801

- Difficulty date: October 18, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 95,230 hours, 24,550 cycles
- Engine: Pwa PW2040
- Engine time: 64,529 hours, 20,994 cycles
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Condition: Worn
- Location: Starter Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OIL CONSUMPTION ABOVE NORMAL.  REMOVED AND REPLACED RIGHT ACCESSORY GEAR BOX STARTER DRIVE SEAL, IAW AMM 72-61-02.  RAN RIGHT ENGINE NO LEAK NOTED.
